Authors: Tanović, Predrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On definability of types of finite Cantor-Bendixson rank
Journal: Mathematical Logic Quarterly
Volume: 57
Issue: 3
First page: 256
Last page: 260
Issue Date: 1-Jun-2011
Rank: M22
ISSN: 0942-5616
DOI: 10.1002/malq.200910134
Abstract: 
We prove that every type of finite Cantor-Bendixson rank over a model of a first-order theory without the strict order property is definable and has a unique nonforking extension to a global type.
Keywords: Cantor-Bendixson rank | Definable type | Stationary type
Publisher: Wiley

Show full item record

Page view(s)

16
checked on Jan 31, 2025

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.